A Short Review on p-Adic Numbers

Dogan, Mutlay (2017) A Short Review on p-Adic Numbers. Eurasian Journal of Science and Engineering, 3 (2). pp. 121-132. ISSN 24145629

[img] Text (Research Article)
eajse.v3i2p121.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (841kB)
Official URL: https://eajse.tiu.edu.iq


In this review work we indicated that there are two different metrics to find the distance between any two rational numbers. One of these metrics is usual absolute value   and the other one is the p-adic absolute value p  , here p is a prime number. Most crucial property of this norm is that it satisfies the ultra-metric triangle inequality. In this work we gave some definitions and properties about both metric and ultra metric norms. Especially, we reviewed the construction of p-adic number field. Rational numbers have two types of completions; while one of them is real numbers field the other one is p-adic numbers field.

Item Type: Article
Uncontrolled Keywords: p-Adic Numbers, Normed Fields, Non-Archimedean Norm, Completion of Rational Number
Subjects: Q Science > QA Mathematics
Divisions: Eurasian Journal of Science and Engineering > VOL 3, NO 2 (2017)
Depositing User: ePrints deposit
Date Deposited: 13 Oct 2020 19:31
Last Modified: 13 Oct 2020 19:31
URI: http://eprints.tiu.edu.iq/id/eprint/225

Actions (login required)

View Item View Item